# SDR 2000UALA00314

- Difficulty date: June 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 63,034 hours, 35,731 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING CAME ON.  RECYCLED POWER FAILURE CIRCUIT BREAKER AND LIGHTS WENT OUT.  *S/D*  REPLACED R70 POWER FAIL RELAY.  OPERATIONAL CHECK OK.
